By Topic

On stochastic model reduction

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jonckheere, E.A. ; University of Southern California, Los Angeles, CA, USA

In a recent paper by Zhou and Khargonekar [2], an example seemed to indicate that the stochastic model reduction procedure of Jonckheere and Helton [1] falls short of what could actually be achieved. In this note, we show that a variant of the algorithm of Jonckheere and Helton, already proposed in the original manuscript [1, Sect. IV.C], yields results competitive with those of Zhou and Khargonekar [2].

Published in:

Automatic Control, IEEE Transactions on  (Volume:32 ,  Issue: 6 )